Senior Health Channel
Topics & Medications
Quicklinks
Related Channels

Miacalcin Injection Overdose

Treatment for a Miacalcin Injection Overdose

The treatment for a Miacalcin injection overdose will also vary. Treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Miacalcin injection overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Calcium (possibly by IV), if low blood calcium develops
  • Careful monitoring of the heart, blood pressure, and breathing
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Miacalcin injection.
 
Warning: 10 Hidden Sources of Lactose

Miacalcin Injection -- Osteoporosis

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.